Boundary value problems for equations of mixed type containing a mixed derivative
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 66-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_1_a8,
author = {A. G. Kuz'min},
title = {Boundary value problems for equations of mixed type containing a mixed derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {66--74},
year = {1986},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a8/}
}
A. G. Kuz'min. Boundary value problems for equations of mixed type containing a mixed derivative. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 66-74. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a8/